A 24-year-old female asked:
Disclaimer

Im cramping and bleeding REALLY bad after starting nuvaring. im so bloated and my lower abdomen hurts so bad. whats wrong?

1 doctor answer
Dr. Michael Kleerekoper
50 years experience in Endocrinology
Bloated: Two options: 1: Contact your doctor by phone - you might see the doctor today or tomorrow. 2: Have someone take you to the nearest Emergency facility today! Please let me know howq things go.
Answered on Sep 1, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Parul Krishnamurthy
33 years experience in Obstetrics and Gynecology
? Ovulation: Ovulation is possible on the Nuvaring, you may be going through mid cycle symptoms, however, if these persist, contact your health care provider
1
1 thank
A 27-year-old member asked:
Dr. Ajay Acharya
36 years experience in Internal Medicine
Low dose traditional: Low dose traditional daily pill will bebetter. Check pregnancy status. All bc hormones can give you trouble like this.Prioritise the need. A iud / con ... Read More
10
10 thanks
A female asked:
Dr. Patrick Connerly
48 years experience in Family Medicine
Pregnancy: The symptoms and timing would most compatible with pregnancy,Do a HPT
A 28-year-old female asked:
Dr. Claudette Anderson
Specializes in Gynecology
That's normal: When you take out the Nuvaring or withdraw hormonal contraception,you are supposed to bleed after this happens.Youvare having a normal response
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month